# SDR FDEA201109284194

- Difficulty date: September 28, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 41,905 hours, 28,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184207
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER HINGE MISREPAIRED.  FABRICATED DOUBLER, TRIPLER, AND STRUCTURAL FILLER, AND INSTALLED IAW EA 7-5330-152453.
